Universal Journal of Mathematics and Applications
Kapak Resmi
ISSN 2619-9653 | Periyot Yılda 4 Sayı | Başlangıç: 2017 | Yayıncı Emrah Evren KARA | http://dergipark.gov.tr/ujma

The main aim and scope of Universal Journal of Mathematics and Applications (UJMA) is publishing of refereed, high quality original research papers in all areas where mathematics plays an significant role. Universal Journal of Mathematics and Applications publishes also refereed, high quality survey papers. The journal particularly emphasizes on research articles of common interest to a wide range of readers.

Universal Journal of Mathematics and Applications has an Open Access policy: all content is freely available without charge to the users. Users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles in this journal without asking prior permission from the publisher or the author. No submission or processing fees are required.

The journal is published every three months and four issues per year (March, June, September and December).

The overall similarity index percentage must be below 39 %. If submitted paper has high similarity it means that it is of restricted originality and cannot be handled by UJMA. The content is in such a way to change that this rate will become less than 39 %. Otherwise we have to reject the paper.


Universal Journal of Mathematics and Applications aims at presenting high-impact and relevant research on topics across the full span of mathematics. Coverage includes:


AlgebraAlgebraic GeometryCategory TheoryComplex AnalysisControl Theory and Optimization
Differential EquationsDifferential GeometryDiscrete MathematicsDynamical Systems and Ergodic TheoryFunctional Analysis
GeometryMathematical Logic and FoundationsMathematical PhysicsMathematical FinanceNumber Theory
Numerical Analysis
Operator TheoryProbability Theory and StatisticsReal AnalysisTopology

Universal Journal of Mathematics and Applications

ISSN 2619-9653 | Periyot Yılda 4 Sayı | Başlangıç: 2017 | Yayıncı Emrah Evren KARA | http://dergipark.gov.tr/ujma
Kapak Resmi

2.467

3.008

The main aim and scope of Universal Journal of Mathematics and Applications (UJMA) is publishing of refereed, high quality original research papers in all areas where mathematics plays an significant role. Universal Journal of Mathematics and Applications publishes also refereed, high quality survey papers. The journal particularly emphasizes on research articles of common interest to a wide range of readers.

Universal Journal of Mathematics and Applications has an Open Access policy: all content is freely available without charge to the users. Users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles in this journal without asking prior permission from the publisher or the author. No submission or processing fees are required.

The journal is published every three months and four issues per year (March, June, September and December).

The overall similarity index percentage must be below 39 %. If submitted paper has high similarity it means that it is of restricted originality and cannot be handled by UJMA. The content is in such a way to change that this rate will become less than 39 %. Otherwise we have to reject the paper.


Universal Journal of Mathematics and Applications aims at presenting high-impact and relevant research on topics across the full span of mathematics. Coverage includes:


AlgebraAlgebraic GeometryCategory TheoryComplex AnalysisControl Theory and Optimization
Differential EquationsDifferential GeometryDiscrete MathematicsDynamical Systems and Ergodic TheoryFunctional Analysis
GeometryMathematical Logic and FoundationsMathematical PhysicsMathematical FinanceNumber Theory
Numerical Analysis
Operator TheoryProbability Theory and StatisticsReal AnalysisTopology
Volume: 1 Issue: 3 Son Sayı
Cilt 1 - Sayı 3 - Eyl 2018
  1. On the paranormed binomial sequence spaces
    Sayfalar 137 - 147
    Hacer Bilgin Ellidokuzoğlu, Serkan Demiriz, Ali Köseoğlu
  2. Explicit limit cycles of a class of Kolmogorov system
    Sayfalar 148 - 154
    Salah Benyoucef, Ahmed Bendjeddou
  3. A note on hyperbolic quaternions
    Sayfalar 155 - 159
    Işıl Arda Kösal
  4. Generalized Zagreb index of some dendrimer structures
    Sayfalar 160 - 165
    Prosanta Sarkar, Nilanjan De, İsmail Naci Cangül, Anita Pal
  5. General helices that lie on the sphere $S^{2n}$ in Euclidean space $E^{2n+1}$
    Sayfalar 166 - 170
    Bülent Altunkaya, Levent Kula
  6. Nonexistence of global solutions to system of semi-linear fractional evolution equations
    Sayfalar 171 - 177
    Medjahed Djilali, Ali Hakem
  7. Existence and uniqueness of an inverse problem for a second order hyperbolic equation
    Sayfalar 178 - 185
    İbrahim Tekin
  8. Multiple solutions for a class of superquadratic fractional Hamiltonian systems
    Sayfalar 186 - 195
    Mohsen Timoumi
  9. Geometry of bracket-generating distributions of step 2 on graded manifolds
    Sayfalar 196 - 201
    Esmaeil Azizpour, Dordi Mohammad Ataei
  10. On the convergence of a modified superquadratic method for generalized equations
    Sayfalar 202 - 214
    Mohammed Harunor Rashid, Md. Zulfiker Ali